# SDR ZZDA2011113

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND AFT ACCESSORY COMPARTMENT EMERGENCY EXIT LIGHTING INOP.  REMOVED AND REPLACED AFT ACCESSORY COMPARTMENT LIGHTING POWER SUPPLY & CHECKED REF B717 AMM 33-51-03 F/C GOOD.
